- -

On minimax and Pareto optimal security payoffs in multicriteria games

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On minimax and Pareto optimal security payoffs in multicriteria games

Show full item record

Puerto Albandoz, J.; Perea Rojas Marcos, F. (2018). On minimax and Pareto optimal security payoffs in multicriteria games. Journal of Mathematical Analysis and Applications. 457(2):1634-1648. https://doi.org/10.1016/j.jmaa.2017.01.002

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/141455

Files in this item

Item Metadata

Title: On minimax and Pareto optimal security payoffs in multicriteria games
Author: Puerto Albandoz, Justo Perea Rojas Marcos, Federico
UPV Unit: Universitat Politècnica de València. Departamento de Estadística e Investigación Operativa Aplicadas y Calidad - Departament d'Estadística i Investigació Operativa Aplicades i Qualitat
Issued date:
Abstract:
[EN] In this paper, we characterize minimax and Pareto-optimal security payoff vectors for general multicriteria zero-sum matrix games, using properties similar to the ones that have been used in the single criterion case. ...[+]
Subjects: Multicriteria games , Payoffs , Characterization
Copyrigths: Reserva de todos los derechos
Source:
Journal of Mathematical Analysis and Applications. (issn: 0022-247X )
DOI: 10.1016/j.jmaa.2017.01.002
Publisher:
Elsevier
Publisher version: https://doi.org/10.1016/j.jmaa.2017.01.002
Project ID:
MICINN/MTM2016-74983-C02-01
MICINN/MTM2013-46962-C02-01
Consejería de Innovación, ciencia y empresa (Junta de Andalucía)/FQM 05849
Thanks:
We would like to thank Dr. Francisco R. Fernandez for his useful comments on earlier versions of this paper. The authors also want to acknowledge the financial support from grants FQM-5849 (Junta de Andalucia\FEDER) and ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record